# SDR SWAA2025090810477

- Difficulty date: September 2, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 25,467 hours, 13,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN BROKEN.   SECURED CENTER AISLE EMERGENCY EXIT LIGHT LENS IAW AMM 33-51-01. ACFT OK FOR SERVICE.
